Sign-periodicity of traces of singular moduli

Dohoon Choi, Byungchan Kim, Subong Lim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3/2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z).

Original languageEnglish
Pages (from-to)111-118
Number of pages8
JournalMathematics
Volume1
Issue number4
DOIs
Publication statusPublished - 2013 Dec 1
Externally publishedYes

Fingerprint

Singular Values
Periodicity
Modulus
Trace
Modular Forms
Generating Function

Keywords

  • Circle method
  • Sign change
  • Singular moduli

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sign-periodicity of traces of singular moduli. / Choi, Dohoon; Kim, Byungchan; Lim, Subong.

In: Mathematics, Vol. 1, No. 4, 01.12.2013, p. 111-118.

Research output: Contribution to journalArticle

Choi, Dohoon ; Kim, Byungchan ; Lim, Subong. / Sign-periodicity of traces of singular moduli. In: Mathematics. 2013 ; Vol. 1, No. 4. pp. 111-118.
@article{b9aba31ba339419eb718b0e98f1b1a2c,
title = "Sign-periodicity of traces of singular moduli",
abstract = "Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3/2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z).",
keywords = "Circle method, Sign change, Singular moduli",
author = "Dohoon Choi and Byungchan Kim and Subong Lim",
year = "2013",
month = "12",
day = "1",
doi = "10.3390/math1040111",
language = "English",
volume = "1",
pages = "111--118",
journal = "Mathematics",
issn = "2227-7390",
publisher = "MDPI AG",
number = "4",

}

TY - JOUR

T1 - Sign-periodicity of traces of singular moduli

AU - Choi, Dohoon

AU - Kim, Byungchan

AU - Lim, Subong

PY - 2013/12/1

Y1 - 2013/12/1

N2 - Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3/2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z).

AB - Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3/2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z).

KW - Circle method

KW - Sign change

KW - Singular moduli

UR - http://www.scopus.com/inward/record.url?scp=85052202233&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85052202233&partnerID=8YFLogxK

U2 - 10.3390/math1040111

DO - 10.3390/math1040111

M3 - Article

AN - SCOPUS:85052202233

VL - 1

SP - 111

EP - 118

JO - Mathematics

JF - Mathematics

SN - 2227-7390

IS - 4

ER -